| Catalog Number |
TRM-345 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare provider reported, a right side exchange, due to "textured device".Additionally, healthcare provider reported, capsular contracture, baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
Health effect- impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare provider reported a right side exchange due to "textured device".Additionally healthcare provider reported capsular contracture baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety¿product/procedure: unable to observe since it is not related to the device.Capsular contracture: unable to observe since it is not related to the device.Additional observations: deformation is observed.Creases are observed.Brown particles were observed on the device.Cloudy are observed.No further actions are required since no issue in the manufacturing of the device is observed.Additional, changed, and/or corrected data: d9, h3, h6.